# SDR FDEA200908052898

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N712711
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR COND RAM AIR INLET FRAME SUPPORT STRUCTURE HAS CORROSION FROM STA 680 TO   STA 900, RBL 19.0". CORROSION ON SUPPORT STRUCTURE FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS.   SUPPORT STRUCTURE REMOVED AND REPLACED IAW SRM 51-40-02 REV.97.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
